Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 79, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at May 16, 2015, 3:02 PM CDT for Cimarron County, Texas County, Oklahoma; Sherman County, Texas. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 16, 2015, 3:02 PM CDT (20:02 UTC)
- Expired
- May 16, 2015, 3:56 PM CDT
- In force
- 54 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 2.0 in
- Wind
- 60.0 mph
Counties Cimarron County, OK, Texas County, OK, Sherman County, TX
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 16, 3:45 PM CDT | HAIL 1 | 1 Se Texhoma, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 43 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 16, 12:58 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 8.0 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1786 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
116
WUUS54 KAMA 162002
SVRAMA
OKC025-139-TXC421-162100-
/O.NEW.KAMA.SV.W.0079.150516T2002Z-150516T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
302 PM CDT SAT MAY 16 2015
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CIMARRON COUNTY IN THE PANHANDLE OF OKLAHOMA...
TEXAS COUNTY IN THE PANHANDLE OF OKLAHOMA...
NORTHERN SHERMAN COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 400 PM CDT
* AT 259 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF STRATFORD...AND MOVING NORTHEAST AT 45 MPH.
HAZARD...HEN EGG SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. MINOR
WIND DAMAGE TO ROOFS...SIDING AND TREES IS POSSIBLE.
* LOCATIONS IMPACTED INCLUDE...
GUYMON... STRATFORD... TEXHOMA...
OPTIMA... HOUGH... HARDESTY...
GOODWELL... EVA... GRIGGS...
STURGIS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
&&
LAT...LON 3662 10111 3650 10136 3650 10162 3636 10162
3619 10195 3641 10217 3650 10216 3650 10226
3652 10228 3700 10197 3700 10161
TIME...MOT...LOC 2002Z 214DEG 34KT 3644 10193
HAIL...2.00IN
WIND...60MPH
$$
JC3 follow-up statements
667
WWUS54 KAMA 162015
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
315 PM CDT SAT MAY 16 2015
OKC025-162024-
/O.CAN.KAMA.SV.W.0079.000000T0000Z-150516T2100Z/
CIMARRON OK-
315 PM CDT SAT MAY 16 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CIMARRON COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3662 10111 3650 10136 3650 10162 3636 10162
3633 10184 3643 10204 3700 10197 3700 10161
TIME...MOT...LOC 2014Z 214DEG 34KT 3658 10178
$$
OKC139-TXC421-162100-
/O.CON.KAMA.SV.W.0079.000000T0000Z-150516T2100Z/
TEXAS OK-SHERMAN TX-
315 PM CDT SAT MAY 16 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
SHERMAN AND TEXAS COUNTIES UNTIL 400 PM CDT...
AT 313 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TEXHOMA...AND
MOVING NORTHEAST AT 45 MPH.
HAZARD...HEN EGG SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. MINOR WIND
DAMAGE TO ROOFS...SIDING AND TREES IS POSSIBLE.
* LOCATIONS IMPACTED INCLUDE...
GUYMON... TEXHOMA... OPTIMA...
HOUGH... HARDESTY... GOODWELL...
EVA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3662 10111 3650 10136 3650 10162 3636 10162
3633 10184 3643 10204 3700 10197 3700 10161
TIME...MOT...LOC 2014Z 214DEG 34KT 3658 10178
HAIL...2.00IN
WIND...60MPH
$$
JC868
WWUS54 KAMA 162038
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
338 PM CDT SAT MAY 16 2015
OKC139-TXC421-162100-
/O.CON.KAMA.SV.W.0079.000000T0000Z-150516T2100Z/
TEXAS OK-SHERMAN TX-
338 PM CDT SAT MAY 16 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
SHERMAN AND CENTRAL TEXAS COUNTIES UNTIL 400 PM CDT...
AT 335 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
GOODWELL...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...HEN EGG SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. MINOR WIND
DAMAGE TO ROOFS...SIDING AND TREES IS POSSIBLE.
* LOCATIONS IMPACTED INCLUDE...
GUYMON... TEXHOMA... OPTIMA...
HOUGH... HARDESTY... GOODWELL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3662 10111 3650 10136 3650 10162 3636 10162
3638 10184 3700 10191 3700 10161
TIME...MOT...LOC 2038Z 242DEG 21KT 3669 10164
HAIL...2.00IN
WIND...60MPH
$$
JC286
WWUS54 KAMA 162056
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
356 PM CDT SAT MAY 16 2015
OKC139-TXC421-162106-
/O.CAN.KAMA.SV.W.0079.000000T0000Z-150516T2100Z/
TEXAS OK-SHERMAN TX-
356 PM CDT SAT MAY 16 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHERMAN AND
CENTRAL TEXAS COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3662 10111 3650 10136 3650 10162 3636 10162
3638 10184 3700 10191 3700 10161
TIME...MOT...LOC 2056Z 242DEG 21KT 3674 10152
$$
JCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 1:39 PM CDT, 1 hour 23 minutes earlier.
Area forecast discussion, May 16, 1:39 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
139 PM CDT SAT MAY 16 2015
.UPDATE...
SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR ALL BUT THE WESTERN OK
PANHANDLE THROUGH 8 PM CDT. REASONING/THINKING REMAINS SIMILAR AS IN
UPDATE BELOW. MOST FAVORABLE ENVIRONMENT LOOKS TO BE ACROSS THE
SOUTHEAST TX PANHANDLE NEAR AND SOUTH OF AN OUTFLOW BOUNDARY FROM
OVERNIGHT/EARLY MORNING CONVECTION...WHERE WARMEST TEMPS/HIGHEST
DEWPOINTS/STRONGEST INSTABILITY EXISTS.
KB
&&
.PREV DISCUSSION... /ISSUED 1213 PM CDT SAT MAY 16 2015/
..POTENTIAL FOR SEVERE STORMS INCREASING FOR PORTIONS OF THE AREA...
UPDATE...MAIN ISSUE THIS MORNING IS THE DRIER AIR HAS BEEN SLOW TO
ARRIVE FROM THE WEST. GIVEN THIS...STRONG UPPER LOW TO THE WEST WILL
HAVE A CHC TO INITIATE CONVECTION FURTHER WEST THEN PREVIOUSLY
EXPECTED. HAVE UPDATED TO RAISE POPS REMAINDER OF THE DAY IN WRN
ZONES...BUT STILL SHOWING GRADIENT WITH HIGHEST POPS IN THE EAST.
FAVORABLE SHEAR PROFILES AND INSTABILITY TOGETHER WITH STRONG LIFT
ASSOC W/ THE UPR LOW ALSO WILL PROVIDE A RISK OF SVR STORMS AND
POSSIBLY EVEN ISOLD TORNADO THIS AFTN. SPC HAS ALSO RESPONDED TO
CHANGES MODEL TRENDS BY EXTENDING THE SLIGHT RISK A BIT FURTHER WEST
ONCE AGAIN. IN FACT SOME OF THE AREA MAY HAVE A WATCH SOON. NOT
CONVINCED THE WIND ADVISORY IS GOING TO PAN OUT...ESP NRN AND ERN
SECTIONS IF NAM HAS BETTER HANDLE ON SITUATION AND WE BELIEVE IT
MIGHT. THAT SAID...HAVE NOT TRIMMED THE WIND ADVISORY JUST YET GIVEN
UNCERTAINTY.
AVIATION...MAIN ISSUE WILL BE ISOLD-SCT SVR STORMS IN THE AREA THIS AFTN...ESP
AMA EASTWARD. IFR CONDITIONS WILL LIKELY OCCUR IN AND NEAR THESE
STORMS. OTHERWISE...DRIER AIR WILL MOVE INTO THE REGION THIS EVENING
AND THIS SHOULD LEAD TO VFR CONDITIONS OVERNIGHT AS STORMS MOVE EAST
OF THE PANHANDLES.
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ARMSTRONG...CARSON...DALLAM...DEAF SMITH...
HANSFORD...HARTLEY...HUTCHINSON...MOORE...OLDHAM...POTTER...
RANDALL...SHERMAN.
OK...WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: CIMARRON...TEXAS.
&&
88/08Hazardous weather outlook, May 16, 1:29 PM CDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 129 PM CDT SAT MAY 16 2015 OKZ001>003-TXZ001>020-162200- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 129 PM CDT SAT MAY 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO EARLY THIS EVENING ACROSS THE OKLAHOMA AND TEXAS PANHANDLES. SOME STORMS ARE EXPECTED TO BECOME SEVERE...WITH LARGE HAIL UP TO TENNIS BALL SIZE...DAMAGING WINDS TO 70 MPH...AND ISOLATED TORNADOES POSSIBLE. A TORNADO WATCH IS IN EFFECT FOR ALL BUT THE WESTERN OKLAHOMA PANHANDLE THROUGH 8 PM CDT. IN ADDITION...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH ARE EXPECTED TO DEVELOP ACROSS WESTERN AND CENTRAL SECTIONS OF THE OKLAHOMA AND TEXAS PANHANDLES THIS AFTERNOON INTO EARLY THIS EVENING AS STORMS MOVE EAST OF THESE AREAS. A WIND ADVISORY IS IN EFFECT FOR THIS AREA THROUGH 8 PM CDT THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OKLAHOMA AND TEXAS PANHANDLES MONDAY NIGHT THROUGH FRIDAY. THE POTENTIAL FOR HEAVY RAIN MAY INCREASE MONDAY NIGHT THROUGH TUESDAY NIGHT...WHICH MAY LEAD TO FLOODING OR FLASH FLOODING OVER PARTS OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON INTO EARLY THIS EVENING. KB
In the hours before
Local storm report, May 16, 2:18 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
218 PM CDT SAT MAY 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM HAIL 5 S CLARENDON 34.86N 100.89W
05/16/2015 E1.00 INCH DONLEY TX LAW ENFORCEMENT
&&
CORRECTED EVENT TIME
EVENT NUMBER AMA1500431
KJSSpecial weather statement, May 16, 2:18 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 218 PM CDT SAT MAY 16 2015 TXZ008-009-013-162000- CARSON TX-HUTCHINSON TX-ROBERTS TX- 218 PM CDT SAT MAY 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CARSON...WESTERN ROBERTS AND SOUTHERN HUTCHINSON COUNTIES UNTIL 300 PM CDT... AT 212 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF FRITCH...OR 12 MILES NORTHWEST OF PANHANDLE...MOVING NORTHEAST AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... BORGER... STINNETT... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3588 10143 3582 10078 3543 10145 3552 10162 TIME...MOT...LOC 1918Z 214DEG 34KT 3554 10146 MJG
Local storm report, May 16, 2:20 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
220 PM CDT SAT MAY 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM HAIL 1 NE CLARENDON 34.95N 100.88W
05/16/2015 M1.50 INCH DONLEY TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1500433
KJSLocal storm report, May 16, 2:33 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
233 PM CDT SAT MAY 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 PM HAIL LELIA LAKE 34.90N 100.77W
05/16/2015 E1.75 INCH DONLEY TX BROADCAST MEDIA
&&
EVENT NUMBER AMA1500434
KJSLocal storm report, May 16, 2:40 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
240 PM CDT SAT MAY 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM TORNADO LELIA LAKE 34.90N 100.77W
05/16/2015 DONLEY TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1500435
KJSLocal storm report, May 16, 2:51 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
251 PM CDT SAT MAY 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 PM HAIL 3 SSE STRATFORD 36.30N 102.05W
05/16/2015 E1.00 INCH SHERMAN TX NWS EMPLOYEE
&&
EVENT NUMBER AMA1500436
KJSThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 1:24 AM CDT | Severe Thunderstorm Warning | AMA | Beaver | 66 min |
| May 16, 5:41 AM CDT | Wind Advisory | AMA | Cimarron, Texas | 14 hr |
| May 16, 1:56 PM CDT | Special Weather Statement | AMA | Cimarron | 34 min |
| May 16, 4:10 PM CDT | Special Weather Statement | AMA | Cimarron | 50 min |
| May 16, 4:45 PM CDT | Special Weather Statement | AMA | Texas | 45 min |
| May 16, 4:53 PM CDT | Severe Thunderstorm Warning | AMA | Texas | 37 min |
| May 16, 5:56 PM CDT | Special Weather Statement | AMA | Beaver | 34 min |
| May 15, 11:55 PM CDT | Special Weather Statement | AMA | Randall | 50 min |
| May 16, 12:05 AM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Potter, Randall | 55 min |
| May 16, 12:26 AM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 64 min |
| May 16, 1:00 AM CDT | Special Weather Statement | AMA | Randall | 30 min |
| May 16, 1:32 AM CDT | Special Weather Statement | AMA | Carson | 28 min |
| May 16, 2:05 AM CDT | Special Weather Statement | AMA | Carson, Gray, Roberts | 25 min |
| May 16, 3:05 AM CDT | Special Weather Statement | AMA | Gray, Wheeler | 25 min |
| May 16, 3:54 AM CDT | Special Weather Statement | AMA | Roberts | 36 min |
| May 16, 6:49 AM CDT | Special Weather Statement | AMA | Armstrong | 26 min |
| May 16, 9:30 AM CDT | Areal Flood Advisory | AMA | Hutchinson, Ochiltree, Roberts | 2 hr |
| May 16, 9:46 AM CDT | Special Weather Statement | AMA | Donley, Wheeler | 44 min |
| May 16, 1:26 PM CDT | Special Weather Statement | AMA | Hartley | 34 min |
| May 16, 1:38 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Donley | 37 min |
| May 16, 2:04 PM CDT | Tornado Warning | AMA | Donley | 41 min |
| May 16, 2:07 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley | 38 min |
| May 16, 2:18 PM CDT | Special Weather Statement | AMA | Hutchinson | 42 min |
| May 16, 2:25 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley, Sherman | 50 min |
| May 16, 2:35 PM CDT | Tornado Warning | AMA | Collingsworth, Donley | 40 min |
| May 16, 2:41 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Donley, Randall | 49 min |
| May 16, 3:06 PM CDT | Tornado Warning | AMA | Collingsworth, Wheeler | 39 min |
| May 16, 3:12 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Wheeler | 41 min |
| May 16, 3:19 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Wheeler | 41 min |
| May 16, 3:23 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray | 23 min |
| May 16, 3:34 PM CDT | Areal Flood Advisory | AMA | Armstrong | 3 hr |
| May 16, 3:40 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Wheeler | 35 min |
| May 16, 4:23 PM CDT | Special Weather Statement | AMA | Collingsworth | 37 min |
| May 16, 4:44 PM CDT | Areal Flood Advisory | AMA | Wheeler | 3 hr |
| May 16, 6:35 PM CDT | Special Weather Statement | AMA | Lipscomb | 25 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.